# SDR COMA0060832

- Difficulty date: October 15, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 5,882 hours, 6,003 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION MESSAGE DURING T/O.  RESET STALL COMPUTER.
